# SDR FDEA201410203316

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 46,969 hours, 20,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103773
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMER EXIT SIGN STAYS ON 20 SECS & THEN GOES OUT DURING TEST, LT SIDE NORMAL.  R & R RT EMER EXIT POWER SUPPLY BATTERY & PERFORM OPERATIONAL TEST IAW AMM 33-51-07-2 & 33-51-00-5.  LIGHTS CHECKED NORMAL, OK FOR SERVICE.
